# SDR UPS00433245

- Difficulty date: June 21, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 65B913143
- Condition: Cracked
- Location: Nr 2 & 3 Engines
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS CONFIRMED IN NR 3, 2 ENG AFT MOUNT BULKHEAD NAC STA 222 BATH TUB FITTING NRC 44301117 NEW BATH TUB FITTING FITTED IAW SRM 51-30-02.
